# SDR IPXA2018061230601

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 12,399 hours, 4,426 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Faulty
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - CLIMBING ABOVE 12,000 FT TAT PROBE ECIAS MESSAGE WITH AN OVERHEAD TAT LIGHT ILLUMINATED AIRSPEED BUG FAILED ALONG WITH AUTOPILOT WE ALSO LOSS LNAV & VNAV AND AUTO THROTTLES ACCOMPLISHED AUTOFLIGHT BITE PER AMM 22 00 02 FOUND SYSTEM CODES 311661, 210401 AND 220401 ALL CODES DEFINE TAT FAILURE REMOVED & REPLACED TAT PROBE IAW MM 34 12 02/401 ACCOMPLISHED NECESSARY GROUND TESTS PER AMM 22 00 02 ALL TETS GOOD A/C OK FOR SERVICE EFF SOURCE REF 34 12 02 01A 005
